# SDR WRLA200223

- Difficulty date: September 16, 2002
- Submitted: October 21, 2002
- Operation: Air carrier
- Aircraft: N271WA
- Make and model: Doug MD-11
- Aircraft serial: 48518
- Engine: Pwa PW4462
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: P833792
- Condition: Failed
- Location: Nr 2
- Part time: 13,733 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE COMPRESSOR STALLS OR HIGH VIBRATION AT TOP OF CLIMB FL320 - FL330.  SHUT DOWN PER CHECK LIST PARAMETERS.  EVM TURB 1.6, N1 VARIABLE, EPR (DOWN) .7, N2 VARIABLE, EGT (ABOVE) 550, FUEL FLOW HIGH VIBRATION STOPPED WITH POWER BACK TO IDLE (AFTER APPROXIMATELY 2 MINUTES)  ACCOMPLISHED BORESCOPE INSPECTION OF NR 1 AND 3 ENGINES AT ANC AND NO DEFECTS NOTED ON BOTH ENGINES.  (AIRCRAFT REPOSITIONED TO XNA FOR ENGINE CHANGE).  NR 2 ENGINE REMOVED AND REPLACED AT XNA.  INSTALLATION, OPS CHECK, LEAK CHECK AND RII ACCOMPLISHED.  ENGINE INTERNAL FAILURE.
